MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PATELLA SINGLE INCH PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PATELLA SINGLE INCH PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6).Concomitant medical products: unknown femoral component, unknown tibial tray, unknown tibial bearing.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04015, 0001825034-2019-04016.
 
Event or Problem Description
It was reported patient experienced knee dislocation and implant fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual inspection of the returned device confirms that the device is fractured and the device also exhibits gouges and scratches on the device.All the fractured pieces were not returned.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient was revised on unknown date do to dislocation and implant fracture.Additional information on the reported event is unavailable.

Brand Name
PATELLA SINGLE INCH PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8975987
Report Number0001825034-2019-04014
Device Sequence Number19554104
Product Code KRO
UDI-Device Identifier00880304002432
UDI-Public00880304002432
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K945028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Model NumberN/A
Device Catalogue Number11-150828
Device Lot Number556840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer11/05/2019
07/06/2020
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date11/20/2019
07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient Age62 YR